# SDR AALA202505116404

- Difficulty date: May 10, 2025
- Submitted: May 11, 2025
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 47,317 hours, 19,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Punctured
- Location: Zone 800
- Component: Damper, Ratier
- Component part number: FE240005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER DIAPHRAGM WAS PUNCTURED DURING DEACTIVATION, CYLINDER PRESSURE READS ZERO. REPLACED R4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-13-14.
